MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,27GX1.25

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,27GX1.25
Catalog Number SSN100276Z
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dr has been using medline brand 27g 1.25in needles (below) and he says that on multiple occasions he is unable to push steroids into the patient, while the needle is in the patient.The fluid will start to go in, then it will stop in the middle of the injection and just bounce back, like he is pushing against air.
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline hypodermic safety needle that was not fully dispending medication during use; according to the facility, the "needle clogged" during an injection, the patient was not injured, did not require medical attention, and received an adequate dosage.At this time, a sample(s) was not received for investigation and no photo was provided; investigation included dhr review, inspection records review, retention sample review, and review of recent complaint trends/scar activity for the last three trend reports, with no abnormalities found and no trends identified.The investigation results were unconfirmed, and the complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo.Conducting the investigation based on existing information, the product quality meets the requirements of product specifications; the vendor's inference is that the blockage is caused by foreign objects in the syringe or small particles in the drug, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,27GX1.25
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50883909
Report Number1417592-2026-49897
Device Sequence Number10708351
Product Code FML
UDI-Device Identifier10193489032024
UDI-Public10193489032024
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100276Z
Device Lot Number89724070001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown